MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; Syringe, piston
Model Number 328468
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer reported finding 4 boxes with the same lot number, marking off on the barrel of the syringes.First called in 1 syringe on case # 00023345.Consumer sent in several syringes with this case mail kit.Dc.Lot # 4156009, catalog# 328468, date of event unknown, sample status awaiting sample (b)(6).

Brand Name
SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21909935
Report Number3024508819-2025-00202
Device Sequence Number8729077
Product Code FMF
UDI-Device Identifier00382908468039
UDI-Public00382908468039
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328468
Device Lot Number4156008
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown